| Model Number |
IPN913391 |
| Medical Device Problem Code |
Inflation Problem (1310)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/16/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).
Event or Problem Description
It was reported "doctor tried to inflate yellow balloon only, but blue balloon also got inflated".No patient involvement reported.
Additional Manufacturer Narrative
Qn#(b)(4).The actual sample was returned and sent to the manufacturing site for evaluation.The manufacturing site reports that a visual exam was performed and no defects were observed.It was also reported that functional testing was performed and the yellow balloon was inflated by 15ml of air.The blue balloon did not inflate; however, gradually air from the yellow balloon began to flow into the blue balloon.After a few minutes the amount of air in both balloons equalized.A device history record review was performed and no relevant findings were identified.The manufacturing site reports that the complaint was confirmed.The root cause is listed as supplier related.A non-conformance was opened to address this issue.
Event or Problem Description